MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CA 19-9; TEST, CARBOHYDRATE ANTIGEN (CA19-9)

ROCHE DIAGNOSTICS ELECSYS CA 19-9; TEST, CARBOHYDRATE ANTIGEN (CA19-9)
Catalog Number 11776193122
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The alleged samples were requested for investigation.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys ca 19-9 results for 1 patient on a cobas e 602 module.An interference with the elecsys ca 19-9 assay was suspected.On (b)(6) 2025, the patient's result was 793.5 u/ml.On (b)(6) 2025, a new sample was obtained, and the result was 836.6 u/ml.On (b)(6) 2025, a new sample was obtained, and the result was >1000 u/ml.A dilution (1:10) was performed, and the result was 1370 u/ml.On (b)(6) 2025, a new sample was obtained, and the result was >1000 u/ml.A dilution (1:10) was performed, and the result was 1064 u/ml.The results were inconsistent with the patient's clinical diagnosis (not provided).
 
Additional Manufacturer Narrative
On (b)(6) 2026, the patient's ca 19-9 result was 149.7 u/ml.On (b)(6) 2026, the patient's ca 19-9 result was 22.4 u/ml.The qc and calibration were acceptable.The sample from (b)(6) 2025 was returned for investigation.The investigation result (792 u/ml) was consistent with the customer's result (836.6 u/ml).No interfering substance was detected in the returned sample during the investigation.The investigation did not identify a product problem.

Brand Name
ELECSYS CA 19-9
Common Device Name
TEST, CARBOHYDRATE ANTIGEN (CA19-9)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24094700
Report Number1823260-2026-00193
Device Sequence Number13347398
Product Code NIG
UDI-Device Identifier04015630904297
UDI-Public04015630904297
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K050231
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11776193122
Device Lot Number857263
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/25/2025
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIPID-LOWERING MEDICATION.; OSELTAMIVIR.
Patient Age67 YR
Patient SexMale